Alert archive / North Carolina / Tornado Warnings in 2008
Tornado Warning 58, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this tornado warning at Oct 1, 2008, 5:18 PM EDT for Beaufort County, Martin County, Pitt County, North Carolina. It was in force for 23 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 1, 2008, 5:18 PM EDT (21:18 UTC)
- Expired
- Oct 1, 2008, 5:41 PM EDT
- In force
- 23 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
Counties Beaufort County, NC, Martin County, NC, Pitt County, NC
The radar
The Morehead City radar (KMHX), 102 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 1, 5:40 PM EDT | FUNNEL CLOUD | Old Ford, NC | FUNNEL CLOUD REPORTED |
| Oct 1, 5:40 PM EDT | HAIL 1 | Old Ford, NC | |
| Oct 1, 5:40 PM EDT | TORNADO | Old Ford, NC | FUNNEL CLOUD REPORTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 1, 1:40 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 9.3 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 413 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 678 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KMHX 012118
TORMHX
NCC013-117-147-012200-
/O.NEW.KMHX.TO.W.0058.081001T2118Z-081001T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
518 PM EDT WED OCT 1 2008
THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN BEAUFORT COUNTY IN EASTERN NORTH CAROLINA...
SOUTHERN MARTIN COUNTY IN EASTERN NORTH CAROLINA...
EASTERN PITT COUNTY IN EASTERN NORTH CAROLINA...
* UNTIL 600 PM EDT
* AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES
SOUTHWEST OF PACTOLUS...OR ABOUT NEAR GREENVILLE...MOVING NORTHEAST
AT 19 MPH. LAW ENFORCEMENT REPORTED A FUNNEL CLOUD WITH THIS STORM
NEAR BELLS FORK AT 510 PM EDT.
* THE TORNADO WILL BE NEAR...
PACTOLUS BY 535 PM EDT...
OLD FORD BY 555 PM EDT...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR EASTERN NORTH CAROLINA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-800-889-6889...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3578 7716 3571 7707 3563 7697 3551 7727
3558 7734
TIME...MOT...LOC 2117Z 232DEG 16KT 3557 7730
$$
101 follow-up statement
000
WWUS52 KMHX 012141
SVSMHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
541 PM EDT WED OCT 1 2008
NCC013-117-147-012151-
/O.CAN.KMHX.TO.W.0058.000000T0000Z-081001T2200Z/
MARTIN NC-PITT NC-BEAUFORT NC-
541 PM EDT WED OCT 1 2008
...THE TORNADO WARNING FOR NORTHWESTERN BEAUFORT...EASTERN PITT AND
SOUTHERN MARTIN COUNTIES IS CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR EASTERN NORTH CAROLINA.
THE STORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE
WEATHER...THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3578 7716 3571 7707 3563 7697 3551 7727
3558 7734
TIME...MOT...LOC 2141Z 232DEG 16KT 3564 7715
$$
10What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Oct 1, 4:35 PM EDT, 43 minutes earlier.
Area forecast discussion, Oct 1, 4:35 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 435 PM EDT WED OCT 1 2008 .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS THE AREA THIS EVENING...PRODUCING STRONG TO SEVERE THUNDERSTORMS. HIGH PRESSURE WILL BUILD IN FROM THE WEST THURSDAY AND FRIDAY AND EXTEND OVER THE AREA FROM THE NORTH THROUGH THE WEEKEND. THE HIGH WILL BE REINFORCED FROM THE NORTH MONDAY THROUGH WEDNESDAY. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... ONGOING SVR TSTM THREAT WILL CONTINUE INTO EARLY THIS EVENING AS COLD FRONT PUSHES INTO AREA WITH DIGGING UPR TROF. PRIMARY THREAT IS LARGE HAIL WITH LOW WBZ AND FRZG LVL. UPPED POPS TO 80% BASED ON CURRENT COVERAGE. ACTIVITY SHOULD MOVE OFF COAST AROUND MIDNIGHT. LEFT LINGERING 20 POPS COAST FOR A FEW HOURS...THEN CLEARING EXPECTED OVERNIGHT. LOW DEW POINTS UPSTREAM SO WENT TOWARD COOLER MOS GDNC FOR MIN TEMPS TONIGHT. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... HIGH AND DRY PERIOD WITH RIDGING SFC AND ALOFT. MAIN FOCUS WILL BE VERY COOL TEMPS WITH RECORD MINS PSBL THU NIGHT. WENT WITH COOLER MOS GDNC GIVEN VERY DRY AIR MASS. SFC HIGH WILL WEAKEN FRI-SAT WITH SOME AIR MASS MODERATION BUT WENT TOWARD COOLER NAM GDNC FOR MIN TEMPS AGAIN FRI NIGHT. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... MODERATING TEMPS SAT NIGHT AND SUN...THEN HIGH PRES WILL BE REINFORCED FROM N MON-WED WITH COOLER TEMPS AGAIN. NO PCPN EXPECTED. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... SCATTERED CONVECTION WILL IMPACT AREA TERMINALS THROUGH EARLY THIS EVENING. SOME STORMS WILL BE SEVERE WITH LARGE HAIL AND SURFACE WIND GUSTS TO AROUND 50 KNOTS POSSIBLE. SEVERE THREAT WILL END THIS EVENING WHEN FRONT MOVES OFF THE COAST. SKIES WILL BECOME CLEAR AFTER MIDNIGHT AS DRIER AIR MOVES IN. OUTSIDE OF THUNDERSTORMS... SURFACE WINDS WILL BE SOUTHWEST 10-15 KNOTS THROUGH THIS EVENING WITH A VEERING TO NORTHWEST BEHIND THE FRONT. WINDS WILL DROP OFF RATHER QUICKLY BEHIND THE FRONT...AVERAGING AROUND 5 KNOTS. REMAINDER OF THE PERIOD WILL BE DRY WITH VFR CONDITIONS. && .MARINE... APPROACHING COLD FRONT WILL MOVE OFF THE COAST THIS EVENING. 12Z GFS/NAM IN CLOSE AGREEMENT ON TIMING AND STRENGTH. WINDS AND SEAS WILL DROP OFF RATHER QUICKLY ONCE THE FRONT PASSES SO TRIMMED BACK THE SMALL CRAFT ADVISORY TO END AT 12Z THURSDAY. LIGHT WINDS AND SEAS FOR THE MOST PART FROM THURSDAY THROUGH MONDAY. HIGH PRESSURE BEHIND THE FRONT WILL MOVE INTO THE SOUTHEAST STATES THURSDAY AND THURSDAY NIGHT...THEN OFF THE CAROLINA COAST ON FRIDAY. ANOTHER HIGH WILL BUILD INTO THE NEW ENGLAND STATES THIS WEEKEND RESULTING IN A NORTHEAST FLOW SATURDAY THROUGH MONDAY. && .MHX WATCHES/WARNINGS/ADVISORIES... NC...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT THURSDAY FOR AMZ152-154. && SYNOPSIS...JBM NEAR TERM...JBM SHORT TERM...JBM LONG TERM...CQD AVIATION...HSA MARINE...HSA
Hazardous weather outlook, Oct 1, 4:55 AM EDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 455 AM EDT WED OCT 1 2008 NCZ029-044>047-079>081-090>094-020900- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO- 455 AM EDT WED OCT 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT MOVING ACROSS THE REGION WILL PRODUCE SCATTERED STRONG TO POSSIBLY SEVERE THUNDERSTORMS THROUGH THIS EVENING. A COUPLE OF THE STORMS MAY BECOME SEVERE AND PRODUCE HAIL TO 1 INCH AND WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. NCZ103-104-020900- OUTER BANKS DARE-OUTER BANKS HYDE- 455 AM EDT WED OCT 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT MOVING ACROSS THE REGION WILL PRODUCE SCATTERED STRONG TO POSSIBLY SEVERE THUNDERSTORMS THROUGH THIS EVENING. A COUPLE OF THE STORMS MAY BECOME SEVERE AND PRODUCE HAIL TO 1 INCH AND WIND GUSTS TO 60 MPH. THERE IS MODERATE THREAT OF RIP CURRENTS ALONG THE BEACHES TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. NCZ095-020900- CARTERET- 455 AM EDT WED OCT 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT MOVING ACROSS THE REGION WILL PRODUCE SCATTERED STRONG TO POSSIBLY SEVERE THUNDERSTORMS THROUGH THIS EVENING. A COUPLE OF THE STORMS MAY BECOME SEVERE AND PRODUCE HAIL TO 1 INCH AND WIND GUSTS TO 60 MPH. THERE IS MODERATE THREAT OF RIP CURRENTS ALONG THE BEACHES TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. NCZ098-020900- ONSLOW- 455 AM EDT WED OCT 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. A COLD FRONT MOVING ACROSS THE REGION WILL PRODUCE SCATTERED STRONG TO POSSIBLY SEVERE THUNDERSTORMS THROUGH THIS EVENING. A COUPLE OF THE STORMS MAY BECOME SEVERE AND PRODUCE HAIL TO 1 INCH AND WIND GUSTS TO 60 MPH. THERE IS MODERATE THREAT OF RIP CURRENTS ALONG THE BEACHES TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY.
In the hours before
Local storm report, Oct 1, 4:38 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
438 PM EDT WED OCT 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL JASPER 35.21N 77.22W
10/01/2008 E0.75 INCH CRAVEN NC PUBLIC
&&
AUSTINLocal storm report, Oct 1, 4:44 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
444 PM EDT WED OCT 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL JASPER 35.21N 77.22W
10/01/2008 E0.88 INCH CRAVEN NC PUBLIC
0435 PM HAIL VANCEBORO 35.30N 77.16W
10/01/2008 E0.75 INCH CRAVEN NC PUBLIC
&&
CQDLocal storm report, Oct 1, 4:57 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
457 PM EDT WED OCT 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL MAYSVILLE 34.90N 77.23W
10/01/2008 E0.75 INCH JONES NC PUBLIC
&&
CQDLocal storm report, Oct 1, 4:58 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
458 PM EDT WED OCT 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL NAGS HEAD 35.94N 75.63W
10/01/2008 E0.75 INCH DARE NC LAW ENFORCEMENT
PUBLIC REPORT OF HAIL IN NAGS HEAD...RELAYED BY 911
CENTER.
&&
JBMLocal storm report, Oct 1, 5:08 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
508 PM EDT WED OCT 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0221 PM HAIL 3 SW KINSTON 35.24N 77.63W
10/01/2008 E0.75 INCH LENOIR NC PUBLIC
PENNY SIZED HAIL REPORTED ON TYREE ROAD.
0258 PM HAIL BLOUNTS CREEK 35.36N 76.98W
10/01/2008 E1.75 INCH BEAUFORT NC PUBLIC
0302 PM HAIL 6 NW WENONA 35.79N 76.71W
10/01/2008 E1.00 INCH WASHINGTON NC PUBLIC
HAIL COVERED THE ROAD ON HIGHWAY 99
0318 PM HAIL DEEP RUN 35.13N 77.70W
10/01/2008 E0.75 INCH LENOIR NC PUBLIC
0321 PM HAIL CRESWELL 35.87N 76.39W
10/01/2008 E0.75 INCH WASHINGTON NC PUBLIC
0332 PM HAIL BELHAVEN 35.54N 76.62W
10/01/2008 E0.88 INCH BEAUFORT NC PUBLIC
0337 PM HAIL BELHAVEN 35.54N 76.62W
10/01/2008 E0.75 INCH BEAUFORT NC PUBLIC
0340 PM HAIL 8 E PANTEGO 35.59N 76.52W
10/01/2008 E0.50 INCH HYDE NC POST OFFICE
PONZER
0355 PM HAIL PAMLICO BEACH 35.40N 76.60W
10/01/2008 E0.88 INCH BEAUFORT NC PUBLIC
0359 PM HAIL LA GRANGE 35.31N 77.79W
10/01/2008 E0.75 INCH LENOIR NC PUBLIC
0411 PM HAIL JACKSONVILLE 34.76N 77.40W
10/01/2008 E0.75 INCH ONSLOW NC PUBLIC
0412 PM HAIL SLADESVILLE 35.46N 76.47W
10/01/2008 E0.50 INCH HYDE NC COUNTY OFFICIAL
0424 PM HAIL VANCEBORO 35.30N 77.16W
10/01/2008 E0.75 INCH CRAVEN NC PUBLIC
0430 PM HAIL JASPER 35.21N 77.22W
10/01/2008 E0.75 INCH CRAVEN NC PUBLIC
0435 PM HAIL JASPER 35.21N 77.22W
10/01/2008 E0.88 INCH CRAVEN NC PUBLIC
0435 PM HAIL VANCEBORO 35.30N 77.16W
10/01/2008 E0.75 INCH CRAVEN NC PUBLIC
0450 PM HAIL MAYSVILLE 34.90N 77.23W
10/01/2008 E0.75 INCH JONES NC PUBLIC
0455 PM HAIL NAGS HEAD 35.94N 75.63W
10/01/2008 E0.75 INCH DARE NC LAW ENFORCEMENT
PUBLIC REPORT OF HAIL IN NAGS HEAD...RELAYED BY 911
CENTER.
0455 PM HAIL KILL DEVIL HILLS 36.02N 75.67W
10/01/2008 E0.75 INCH DARE NC PUBLIC
&&Local storm report, Oct 1, 5:16 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
516 PM EDT WED OCT 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TORNADO 4 S WILLIAMSTON 35.79N 77.06W
10/01/2008 MARTIN NC COUNTY OFFICIAL
POSSIBLE TORNADO
&&
CQDThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 4:28 AM EDT | Small Craft Advisory | MHX | 27 hr | |
| Oct 1, 2:00 PM EDT | Severe Thunderstorm Warning | MHX | Craven, Jones, Lenoir, Pitt | 45 min |
| Oct 1, 2:18 PM EDT | Severe Thunderstorm Warning | MHX | Lenoir, Pitt | 27 min |
| Oct 1, 2:28 PM EDT | Severe Thunderstorm Warning | MHX | Jones, Lenoir | 23 min |
| Oct 1, 2:37 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort | 38 min |
| Oct 1, 2:42 PM EDT | Tornado Warning | MHX | Craven, Jones, Lenoir | 22 min |
| Oct 1, 2:45 PM EDT | Severe Thunderstorm Warning | MHX | Tyrrell, Washington | 45 min |
| Oct 1, 2:59 PM EDT | Tornado Warning | MHX | Beaufort | 31 min |
| Oct 1, 3:10 PM EDT | Severe Thunderstorm Warning | MHX | Craven, Lenoir, Pitt | 27 min |
| Oct 1, 3:26 PM EDT | Severe Thunderstorm Warning | MHX | Duplin, Jones, Lenoir | 34 min |
| Oct 1, 3:30 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Hyde | 45 min |
| Oct 1, 3:31 PM EDT | Severe Thunderstorm Warning | MHX | Tyrrell, Washington | 44 min |
| Oct 1, 3:51 PM EDT | Tornado Warning | MHX | Lenoir | 23 min |
| Oct 1, 4:01 PM EDT | Severe Thunderstorm Warning | MHX | Onslow | 44 min |
| Oct 1, 4:05 PM EDT | Severe Thunderstorm Warning | MHX | Craven | 40 min |
| Oct 1, 4:16 PM EDT | Severe Thunderstorm Warning | MHX | Hyde | 44 min |
| Oct 1, 4:18 PM EDT | Severe Thunderstorm Warning | MHX | Greene, Lenoir, Pitt | 42 min |
| Oct 1, 4:36 PM EDT | Severe Thunderstorm Warning | MHX | Jones | 39 min |
| Oct 1, 4:42 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort | 48 min |
| Oct 1, 4:46 PM EDT | Severe Thunderstorm Warning | MHX | Craven, Jones, Pamlico | 44 min |
| Oct 1, 4:47 PM EDT | Severe Thunderstorm Warning | MHX | Dare | 43 min |
| Oct 1, 4:49 PM EDT | Special Marine Warning | MHX | 56 min | |
| Oct 1, 4:53 PM EDT | Severe Thunderstorm Warning | MHX | Onslow | 27 min |
| Oct 1, 5:01 PM EDT | Severe Thunderstorm Warning | MHX | Duplin | 44 min |
| Oct 1, 5:12 PM EDT | Tornado Warning | MHX | Martin | 23 min |
| Oct 1, 5:19 PM EDT | Severe Thunderstorm Warning | MHX | Craven, Pamlico | 41 min |
| Oct 1, 6:08 PM EDT | Special Marine Warning | MHX | 37 min |
Nearby
Tornado Warnings in North Carolina, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.